# SDR HEEA979061

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME DISPLAY LIGHTS WILL  NOT ILLUMINATE. REPLACED DISPLAY DS901.  REPAIRED.  BENCH CHECK GOOD.
